International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 155-164

Flows for chosen vorticity functions—exact solutions of the Navier-Stokes equations

O. P. Chandna and E. O. Oku-Ukpong

Department of Mathematics and Statistics and Fluid Dynamics Research Institute, University of Windsor, Ontario, Windsor N9B 3P4, Canada

Received 30 April 1992

Copyright © 1994 O. P. Chandna and E. O. Oku-Ukpong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Solutions are obtained for the equations of the motion of the steady incompressible viscous planar generalized Beltrami flows when the vorticity distribution is given by 2ψ=ψ+f(x,y) for three chosen forms of f(x,y).